# SDR 2024FA0000294

- Difficulty date: April 5, 2024
- Submitted: April 5, 2024
- Operation: General aviation
- Aircraft: N678QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605616
- Aircraft time: 15,645 hours, 11,921 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Chafed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE 96 MONTH INSPECTION FOUND THE RH WEB FORWARD OF E-EXIT TO HAVE 3 EACH CHAFE LOCATIONS.  REPAIR 3 CHAFFED AREAS ROUND E-EXIT PER AQRD ERO-979437.  REPAIRED 3 CHAFFS AROUND E-EXIT IAW AQRD ERO-979437 N678QS EMERGENCY EXIT DOUBLER CHAFED. REV. IR DATED MAR.14, 2024.
